# SDR CALA9701355

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101275
- Condition: Ruptured
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE DROPPED TO ZERO WITH ILLUMINATION OF A PUMP LOW PRESSURE LIGHTS.  THE A-SYSTEM HYDRAULIC FAILURE CHECKLIST WAS COMPLETED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM HYDRAULC PRESSURE LINE ON RT WING AFT SPAR SECTION BETWEEN ENGINE AND LANDING GEAR FORWARD AND OUTBOARD OF STRUT RUPTURED.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITH A PERMANENT LINE WITHIN 1,200 HOURS OR 500 FLIGHTS.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND THE NR 2 ELECTRIC PUMP WERE REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
